# SDR 08FDEA02827

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65453137
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STA 344 STRINGER TIE AT STR 7R HAS 02 FASTENERS WITH "O" ED.  REMOVED STRINGER TIE IAW B727 SRM 51-30-2, CUT OUT DAMAGE FRAME DIM 1.5 X 5/8 IAW B727 SRM 53-10-4 FIG 2.  FABRICATED NEW STRINGER TIE FROM 7075T6 .032 DIM 3 X 3.75.  FRAME REPAIR FROM 7075-0 .050 DIM 4 X 9 AND FILLER REPAIR FROM 7075-0 .050 DIM 1.5 X 5/8 IAW B727 SRM 53-10-4 FIG 2 & 53 -10-2 FIG 3 & 51-20-1.  HEAT TREAT REPAIR PARTS FROM 7075-  0 TO 7075 T6 (FRAME REPAIR & FILLER) IAW FAS ENGINEERING REPORT 237153-801 REV A.  TREATED AND PRIMED PARTS IAW B727 SRM 51-30-2 AND INSTALLED PARTS IAW B727 SRM 51-10-2 & 53-10-4.
